# SDR CALA2025040303494

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMIN HFEC INSPECTION AT LH NO 1 WINDOW POST, CRACK WAS FOUND EREF AAR N/R 9957079 ESFR ENTRY. ACCOMPLISHED REPAIR AS PER EA5310-04554 REVD OP007-737NG L/H WINDOW FRAME.
